# SDR CALA2014013100124

- Difficulty date: January 29, 2014
- Submitted: January 31, 2014
- Operation: Air carrier
- Aircraft: N37420
- Make and model: Boeing 737924ER
- Aircraft serial: 33457
- Aircraft time: 19,624 hours, 6,602 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: 251005
- Condition: Blown
- Location: Power Supply
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK EMERGENCY LIGHTS AT L2 & R2 DOORS INOPERATIVE FOR R2 DOOR EMERGENCY LIGHT L733.  REPLACED LAMP IAW B737 NG AMM 33-51-04.  ALSO REPLACED FUSE IN BATTERY POWER SUPPLY M1672 IAW B737 NGAMM 33-51-06.  FOR L2 DOOR EMERGENCY LIGHT L732 REPLACED LAMP IAW B737 NG AMM 35-51-04.  PERFORMED EMERGENCY LIGHT TEST IAW B737 NG AMM 33-51-00, LIGHTS TESTED OK.
